按条件检索“2,787”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 数据来源: 维普 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

2. Prediction of Driver Modules via Balancing Exclusive Coverages of Mutations in Cancer Samples EI SCOPUS SCIE

作者:Gao, Bo; Zhao, Yue; Li, Yang; Liu, Juntao; Wang, Lushan; Li, Guojun; Su, Zhengchang

作者机构:[Gao, Bo; Li, Yang; Liu, Juntao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Gao, Bo; Li, Yang; Wang, Lushan; Li, Guojun] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.; [Zhao, Yue] Chinese Acad Sci, Acad Math & Syst Sci, IAM, MADIS,NCMIS, Beijing 100190, Peoples R China.; [Zhao, Yue] Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China.; [Su, Zhengchang] Univ North Carolina Charlotte, Coll Comp & Informat, Dept Bioinformat & Genom, 9201 Univ City Blvd, Charlotte, NC 28223 USA.

来源:ADVANCED SCIENCE,2019,Vol.6,Issue.4

资源类型:期刊论文

WOS:000459168700003

3. Polynomial decay of correlations for almost Anosov diffeomorphisms SCOPUS SCIE

作者:Zhang, Xu; Hu, Huyi

作者机构:[Hu, Huyi] Michigan State Univ, Dept Math, E Lansing, MI 48824 USA.; [Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ERGODIC THEORY AND DYNAMICAL SYSTEMS,2019,Vol.39,Issue.3,832-864

资源类型:期刊论文

WOS:000457176700011

4. A Novel Dehazing Method for Color Fidelity and Contrast Enhancement on Mobile Devices EI SCOPUS SCIE

作者:Wang, Ping; Fan, Qinglan; Zhang, Yunfeng; Bao, Fangxun; Zhang, Caiming

作者机构:[Wang, Ping; Fan, Qinglan; Zhang, Yunfeng] Shandong Univ Finance & Econ, Dept Comp Sci & Technol, Jinan 250014, Shandong, Peoples R China.; [Bao, Fangxun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Caiming] Shandong Univ, Dept Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.

来源:IEEE TRANSACTIONS ON CONSUMER ELECTRONICS,2019,Vol.65,Issue.1,47-56

资源类型:期刊论文

WOS:000457793800006

5. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

6. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

7. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

8. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

9. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

10. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

11. Local antimagic orientations of d-degenerate graphs EI SCOPUS SCIE

作者:Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,206-215

资源类型:期刊论文

WOS:000462104600018

12. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

13. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

14. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

15. An Efficient Strong Designated Verifier Signature Based on R-SIS Assumption EI SCOPUS SCIE

作者:Cai, Jie; Jiang, Han; Zhang, Pingyuan; Zheng, Zhihua; Lyu, Guangshi; Xu, Qiuliang

作者机构:[Cai, Jie; Zhang, Pingyuan; Lyu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Han; Xu, Qiuliang] Shandong Univ, Sch Software, Jinan 250101, Shandong, Peoples R China.; [Zheng, Zhihua] Shandong Normal Univ, Coll Informat Sci & Engn, Jinan 250358, Shandong, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,3938-3947

资源类型:期刊论文

WOS:000456375700001

16. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

17. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

18. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

19. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

20. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

共 140 页, 2,787 条记录

TOP